# SDR DHL9780132C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corrosion
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK,  FOUND CORROSIOIN AT CABIN SUBFLOOR ATA 200 LEFT SIDE.  CUT OUT DAMAGED SECTION OF SUBFLOOR MEMBRANE AND FABRICATED REPAIR PARTS  AND INSTALLED PER SRM 53-2-0.
